# SDR SWAA2025022487436

- Difficulty date: January 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK AT AFT CEILING PANEL (2EA) 2025-80443 <[01]. REPLACED BATTERY PACK AT AFT CEILING PANEL (2EA) IAW B737-700 AMM 33-51-06-960-805 INSTALLATION TEST OK; [02] REPLACED BATTERY PACK AT AFT CEILING PANEL (2EA) IAW B737-700 AMM 33-51-06-960-805 INSTALLATION TEST OK.
